Skip to Content

Join the 'Mammogram' group to help and get support from people like you.

Mammogram Questions

We found 7 questions associated with the 'Mammogram' topic.

Sharp pain above left breast?

Posted 24 Jun 2012 1 answer

Hello. Some one please help. I have a sharp pain that comes and goes at rest. I've just had a stress test. Ultra sound of heart. Blood work. Ekg. Mammogram and chest exrays. All which I'm told is good. I do take medication for anxiety. And welchol for diaharea. And albutetol prn. When the ...

Breast Cancer, Prevention - Hi there! I have found a thickening of tissue in my left breast in the?

Posted 15 Dec 2011 5 answers

... outer quadrant. My right breast does not have this thickening. Went to the dr. and she felt it as well and referred me for a mammogram. Radiologist felt and saw it on the scan. Us technician saw it on the u/s. Dr. on duty said it looks the same as my mammo last year, but I know my breast feels ...

Up date on my second round of Botox treatment?

Posted 30 Sep 2012 6 answers

Hi All, Friday I had spent the whole afternoon at the hospital. One of the things I had to do was to have my annual mammogram, which was painful this time. I think it was due to the fact that I have a chest port now, and because they get a hold of your boob so tight, and then they squash your boob ...

I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?

Posted 9 May 2013 1 answer

I would be discharged this year . I have never had anything else other than a mammogram every year . In march this year 2013 I was tod that I had stage 1 cancer of the uterus & had to have a total Hysterectomy aged 63 yrs that was 5 weeks ago . I was told 2 weeks after op that I don't need ...

Which is the best hormone replacement premarin or eastratest in your opinion?

Posted 19 Oct 2010 1 answer

I have been on premarin for 28 years and caught a bad case of anxiety:) and now on klonopin. no sex drive and very dry. The dr. put me on estratest and have a headache and very nervous or anxious I should say every day along with stomach pain. I also have acid reflux terribly bad for years now. I ...

Magnesium Sulfate - I had iv magnesium four years ago, many doses over four days. I had two v fibs?

Posted 3 May 2013 1 answer

... during that time. What kind of damage could this have on veins and or arteries of the arm and brest of the side they pumped the iv into? I went in for a mammogram and it shows something wrong. Could this be burn damage from the iv magnesium being forced through the iv?

I have taken finasteride for 8 months have swelling and tenderness in both nipples.

Posted 14 Nov 2018 0 answers

Had a ultrasound done and a mammogram. The results were the duct in my right breast was blocked and inflamed. the DR say it will take about 6 to 8 months for the finasteride to dissipate no further treatment does this advise sound correct Thanks ED

Ask a Question